# SDR FDEA200906272346

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 47,748 hours, 10,844 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-BORE OF LT WING OTBD FLAP INBD HINGE (WING MOUNTED) ACTUATOR ATTACHMENT INBD LUG.  REPAIR CARRIED OUT AS PER EA 1-5750-131725,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
